Some Extensions of the class of K-matrices: A Survey and Some Economic Applications
AbstractIn this paper we take in to considerations some classes of matrices which are generalizations of the class of K-matrices, in the terminology of Fielder and Ptàk (1962). We study the hierarchy and inclusion relations between the classes considered and we point out some economic applications
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by University of Pavia, Department of Economics and Management in its series DEM Working Papers Series with number 075.
Length: 27 pages
Date of creation: Apr 2014
Date of revision:
K-matrices; M-matrices; S-matrices; P-matrices; dominant diagonal matrices; stabiliy matrices; linear economic models.;
This paper has been announced in the following NEP Reports:
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Peris, Josep E & Villar, Antonio, 1993. "Linear Joint-Production Models," Economic Theory, Springer, vol. 3(4), pages 735-42, October.
- Inada, Ken-ichi, 1971. "The Production Coefficient Matrix and the Stolper-Samuelson Condition," Econometrica, Econometric Society, vol. 39(2), pages 219-39, March.
- Uekawa, Yasuo & Kemp, Murray C. & Wegge, Leon L., 1973. "P- and PN-matrices, Minkowski- and Metzler- matrices, and generalizations of the Stolper- Samuelson and Samuelson-Rybczynski theorems," Journal of International Economics, Elsevier, vol. 3(1), pages 53-76, February.
- Chipman, John S, 1969. "Factor Price Equalization and the Stolper-Samuelson Theorem," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 10(3), pages 399-406, October.
- Takayama,Akira, 1985. "Mathematical Economics," Cambridge Books, Cambridge University Press, number 9780521314985, October.
- Pearce, Ivor F., 1974. "Matrices with dominating diagonal blocks," Journal of Economic Theory, Elsevier, vol. 9(2), pages 159-170, October.
- De Giuli, M.E., Magnani, U. & Moglia, P., 1994. "Some remarks on matrices with dominant diagonal," Pure Mathematics and Applications, Department of Mathematics, Corvinus University of Budapest, vol. 5(2), pages 141-151.
- Okuguchi, Koji, 1978. "Matrices with dominant diagonal blocks and economic theory," Journal of Mathematical Economics, Elsevier, vol. 5(1), pages 43-52, March.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Alice Albonico).
If references are entirely missing, you can add them using this form.